Research

Montonicity shape reconstruction of electrical and electromagnetic tomography


Reference:

Soleimani, M., 2007. Montonicity shape reconstruction of electrical and electromagnetic tomography. International Journal for Information & Systems Sciences, 3 (2), pp. 283-291.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://www.math.ualberta.ca/ijiss/SS-Volume-3-2007/No-2-07/SS-07-02-09.pdf

Details

Item Type Articles
CreatorsSoleimani, M.
DepartmentsFaculty of Engineering & Design > Electronic & Electrical Engineering
RefereedYes
StatusPublished
ID Code5694

Export

Actions (login required)

View Item